# SDR SWIA201335535

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 30,048 hours, 25,160 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC ESS BUS CAUTION MESSAGE ON & EMERGENCY LIGHT ON STATUS MESSAGE.  FLT 5549 REPLACED THE AC ESS TRANSFER RELAY K1X10.
